ISSN: 1304-7191 | E-ISSN: 1304-7205
Asymptotically I-Statistical Equivalent Functions Defined on Amenable Semigroups
1Afyon Kocatepe University, Department of Mathematics, AFYONKARAHISAR
2Alanya Alaaddin Keykubat University, Department of Mathematics and Science Education, Alanya, ANTALYA
Sigma J Eng Nat Sci 2019; 37(4): 1367-1373
Full Text PDF


In this study, we introduce the notions of asymptotically ℐ-equivalence, asymptotically ℐ∗-equivalence, asymptotically strongly ℐ-equivalence and asymptotically ℐ-statistical equivalence for functions defined on discrete countable amenable semigroups. Also, we examine some properties of these notions and relationships between them.